Hill discriminants and spectra of periodic Jacobi matrices
Algebra i analiz, Tome 25 (2013) no. 2, pp. 155-161
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AA_2013_25_2_a6,
author = {V. A. Marchenko},
title = {Hill discriminants and spectra of periodic {Jacobi} matrices},
journal = {Algebra i analiz},
pages = {155--161},
year = {2013},
volume = {25},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AA_2013_25_2_a6/}
}
V. A. Marchenko. Hill discriminants and spectra of periodic Jacobi matrices. Algebra i analiz, Tome 25 (2013) no. 2, pp. 155-161. http://geodesic.mathdoc.fr/item/AA_2013_25_2_a6/